# SDR IXXA2022051102

- Difficulty date: March 23, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 83,617 hours, 36,808 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 112T510312
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED ON RH REAR SPAR LOWER CHORD AT RIB POST 10. ONE CRACK INDICATION ON THE OUTBOARD SIDE OF RIB 10 AFT/OUTBOARD FASTENER TRAVELING FWD APPROX 1/4" LONG. REF FAS WO N431AZ-01-01 NON ROUTINE 00327
